# SDR XGN2007F00009

- Difficulty date: September 21, 2006
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N577W
- Make and model: Beech 58
- Aircraft serial: TH375
- Engine: Cont IO520CB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: TISN712A
- Part serial: 2705018
- Condition: Cracked
- Location: Engine
- Part time: 885 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER HEAD CRACKED IN EXHAUST AREA.  (K)
